Vol. 2 No. 1 (2024): Journal of Development and Innovation in Mathematics Education

The Journal of Development and Innovation in Mathematic Education (JDIME) Volume 2, Issue 1, 2024, is now accepting article submissions focusing on the development of media in mathematics education. We invite researchers, educators, and practitioners to contribute original research articles, review papers, and case studies that explore innovative media applications designed to enhance mathematical learning and teaching. Submissions should investigate the effectiveness of digital tools, interactive platforms, gamification, virtual manipulatives, and adaptive learning technologies in fostering students' understanding and engagement in mathematics. This issue aims to highlight cutting-edge practices and empirical findings that address the evolving challenges in mathematics education, offering insights into the integration of technology to improve educational outcomes. Authors are encouraged to submit their manuscripts through the journal's online submission system by the deadline to be considered for publication.
Published: 2024-04-05